Our expert says:
According to my copy of MIMS, Reductil or sibutramine suppresses the appetite. It is associated with the following side-effects: chills, cardiovascular effects, gastrointestinal disturbances, central nervous system effects, sweating. This medication is not addictive. It is a schedule 5 drug so you must have it prescribed by a medical dr and he will have to monitor your progress. You will need to ask the dr who is prescribing your antidepressants and other psychotropic medications is any of them interact with Reductil BEFORE you try them. Rather safe than sorry. You can also use an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 min a day to lose weight. Exercise will not only cause weightloss, but also improve your anxiety and depression.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.